Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 58, NWS Jackson, MS

March 10, 2016Simpson County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 10, 2016, 9:15 PM CST for Simpson County, Mississippi. It took effect at Mar 11, 2016, 8:00 PM CST. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2016, 9:15 PM CST (03:15 UTC)
In effect from
Mar 11, 2016, 8:00 PM CST
Expired
Mar 14, 2016, 9:40 AM CDT
In force
61 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Strong River at D'lo (DLAM6).

Action stage
24 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02487500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 10, 4:56 PM CST, 4 hours 19 minutes earlier.

Area forecast discussion, Mar 10, 4:56 PM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CST THU MAR 10 2016

...SIGNIFICANT FLASH FLOODING ONGOING THROUGH THE WEEKEND
ACROSS PORTIONS OF THE ARKLAMISS DELTA...

.SHORT TERM...(TONIGHT THROUGH SUNDAY MORNING)...COPIOUS MOISTURE
SURGE CONTINUES AS RAIN AXIS FINALLY PUSHED TO THE E AS COLD POOL
FINALLY DEVELOPED AND PUSHED A QLCS ACROSS THE REGION. HOWEVER...WITH
THE LINE BECOMING COLD POOL DOMINANT AND ORIENTING MORE E/NE AND
PARALLEL TO THE FLOW...THIS HAS NOW STALLED ACROSS THE I-55 CORRIDOR
AND UP HIGHWAY 25. GLOBAL MODELS THE PAST FEW DAYS HAVE DONE A PRETTY
GOOD JOB ON HANDLING THIS PUSH EAST BUT SIGNIFICANT RAINFALL WILL
CONTINUE INTO THE WEEKEND. DANGEROUS FLOODING HAS BEEN ONGOING IN THE
NW MS DELTA...NE LA AND SE AR WHERE RAINFALL AMOUNTS HAVE BEEN
HISTORICAL WITH NEAR 10 TO 15 INCHES...WITH SOME AREAS APPROACHING
17-20 INCHES. NUMEROUS ROADS...HOMES AND BUSINESSES HAVE BEEN FLOODED
IN THE NW DELTA AND EVACUATIONS HAVE HAD TO TAKE PLACE...WITH SOME
CASES LIFE-THREATENING FLOODING. ALSO SEVERE POTENTIAL OVERALL IS LOWER
THAN IT WAS EARLIER BUT CAN NOT RULE OUT A BRIEF TORNADO OR SEVERE
STORM IN AREAS IN THE E IN THAT HAVE NOT BEEN WORKED OVER BY HEAVY
RAIN AND THAT CAN SURGE OUT AND ORIENT MORE PERPENDICULAR TO THE NE
ORIENTED LOW LEVEL 0-3KM SHEAR VECTORS.

SLOW MOVING COLD CORE UPPER LOW CONTINUES TO SPIN OVER NRN MEXICO
AND CONTINUES TO PUMP ANOMALOUS MOISTURE INTO THE REGION THROUGH THE
WEEKEND. THIS AREA OF STORMS MAY PUSH TO THE E TONIGHT BUT BRINGING
TORRENTIAL RAINFALL AND POSSIBILITY OF FLASH FLOODING AS THE ENSEMBLE
SITUATIONAL AWARENESS TABLE NAEFS/GEFS PERCENTILES ARE MAXED OUT OR
NEAR RECORD VALUES. EXPECT THIS TO SLOWLY SHIFT E TONIGHT BEFORE THE
UPPER LOW SLOWLY BEGINS TO LIFT TO THE N OVER SRN TX THROUGH TOMORROW
AFTERNOON. GLOBAL/HI-RES MODELS SEEM TO HAVE A HANDLE OVERALL ON THE
QPF TOTALS WITH AN ADDITIONAL 3-5 INCHES POSSIBLE OVER THE EXTREME
AND SIGNIFICANT THREAT AREAS IN THE NW DELTA...SE AR AND NE LA. THIS
WILL ONLY EXACERBATE SIGNIFICANT AND IN SOME CASES LIFE-THREATENING
FLOODING ONGOING DUE TO PREVIOUS EXTREME RAINFALL AMOUNTS UPWARDS OF
10-15+ INCHES. THE RAINFALL AXIS ON FRIDAY SHOULD PIVOT MORE TO THE
S AS THE UPPER JET TO THE N...THAT HAS BEEN PROVIDING CONSTANT ADDED
DYNAMIC LIFT OVER THE ARKLAMISS DELTA...LIFTS TO THE NE AND ANOTHER
HIGH PW PLUME/MOISTURE TRANSPORT AND UPPER DIVERGENCE COMES INTO S
CENTRAL AND SE MS. WITH EFFICIENT MOISTURE TRANSPORT AND NEAR 850MB
330K THETA E...HEAVY RAINFALL WILL BEGIN AGAIN AFTER 12Z
FRIDAY...ESPECIALLY IN S AND SE MS. THIS WILL BRING THE NEXT BEST
POTENTIAL FOR HEAVY RAIN TO MOVE IN FRIDAY AFTERNOON AND ANOTHER LAST
SURGE OF MOISTURE TO MOVE IN ON SATURDAY AFTERNOON BEFORE THE UPPER
LOW LIFTS INTO NRN LA AND SUBSIDENCE BEGINS TO DRY OUT FROM THE SW TO
NE...WE WILL FINALLY HAVE A QUICK LULL IN ACTIVITY EARLY SUNDAY
AFTERNOON. EXPECT AREAS IN CENTRAL AND SE MS TO HAVE A POTENTIAL FOR
BETWEEN 2-5 INCHES OF RAINFALL WHILE AREAS IN NE MS. DUE TO THIS...WE
EXPANDED THE ELEVATED E IN THE HWO/GRAPHICS TO ACCOUNT FOR THE
CURRENT FLASH FLOOD WATCH AREA...WHICH REMAINS IN EFFECT THROUGH
SATURDAY AFTERNOON. WPC QPF FCST OVERALL SEEMS REASONABLE AND AN
ADDITIONAL 1-2 INCHES IS POSSIBLE ON SATURDAY BEFORE CLEARING. ALL
TOLD...THIS IS DEFINITELY A HISTORICAL FLOODING EVENT AND ALL SHOULD
TAKE HEED TO TAKE PRECAUTIONS. OVERALL...SOME STRONG TO POSSIBLY
SEVERE STORMS THROUGH THE WEEKEND BUT NEXT BEST CHANCES FOR MORE
WIDESPREAD SEVERE WEATHER LOOKS TO REMAIN IN THE DELTA SUNDAY
AFTERNOON/EVENING. /DC/

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)...THE RAIN WILL PUSH OFF TO
THE NORTHEAST OF THE MAIN UPPER DYNAMICS ALSO PULLS NORTHEAST. THIS
COULD RESULT IN A LULL IN RAIN ACTIVITY FOR SOME OF SUNDAY INTO
SUNDAY NIGHT...ESPECIALLY FOR THE SOUTHERN PARTS OF THE FORECAST
AREA. HOWEVER...QUICK ON ITS HEELS IS ANOTHER UPPER LEVEL TROUGH/LOW.
UNLIKE THE CURRENT SYSTEM...THIS ONE IS RATHER FAST MOVING AND WILL
MOVE ACROSS THE NORTHERN PARTS OF THE FORECAST AREA LATE SUNDAY
THROUGH SUNDAY NIGHT. PARAMETERS WITH THIS SYSTEM LOOK PRETTY DECENT
FOR SEEING SEVERE POTENTIAL. VERTICAL TOTALS ARE AROUND 28-30C THANKS
TO VERY COLD 500MB TEMPERATURES ASSOCIATED WITH THE CLOSED LOW. IN
ADDITION...WIND SHEAR IS GOOD FOR ORGANIZED STORMS. WILL INTRODUCE AN
AREA INTO THE HWO/GRAPHICS INITIALLY FOR SUNDAY AFTERNOON/EVENING IN
THE DELTA BUT THIS MAY NEED TO BE EXPANDED IN AREA AND TIME AS THE
EVENT NEARS. DRIER WEATHER WILL MOVE IN FOLLOWING THIS SYSTEM FOR A
FEW DAYS. OVERALL TEMPERATURES WILL REMAIN MILD TO ACTUALLY FAIRLY
WARM FOR THIS TIME OF YEAR. HIGHS IN THE 70S AND EVEN 80S LOOK LIKELY
THROUGH THE WEEK WITH LOWS IN THE 60S. /28/

&&

.AVIATION...IFR/MVFR CONDITIONS DUE TO LOW STRATUS AND RAIN PREVAIL
ACROSS MOST OF THE AREA THIS MORNING, AND THIS IS EXPECTED TO
PERSIST THROUGH THE TAF PERIOD. WIDESPREAD RAIN WITH A FEW EMBEDDED
THUNDERSTORMS WILL CONTINUE TO SLOWLY ADVANCE EAST...AND WILL AFFECT
ALL TAF SITES THROUGH THE PERIOD. /26/

&&

.HYDROLOGY...

RIVERS ACROSS NORTHEAST LOUISIANA AND SOUTHEAST ARKANSAS ARE ALL OUT
OF BANKS. FLOODING SHOULD EXCEED THE MAY FLOOD OF 1991. MANY OF THE
BAYOUS AND RIVERS ARE OVERFLOWING INTO NEIGHBORING RIVER BASINS WHICH
IS MAKING THE FORECAST PROCESS DIFFICULT. FLOODING FROM RAINFALL ON
THE GROUND WILL CONTINUE FOR A WHILE AND THE WATER WILL HAVE A
DIFFICULT TIME RUNNING INTO FLOODED STREAMS. BAYOU BARTHOLEMEW AT
JONES, LA AND IN SOUTHEAST ARKANSAS WILL BE NEAR NOVEMBER 2009 LEVELS
AND MAY EXCEED THOSE LEVELS. RAINFALL IS PROGRESSING ACROSS
MISSISSIPPI AT THE CURRENT TIME. THE LEADING EDGE IS JUST TO THE
NW OF THE I-59 CORRIDOR AND NW OF I-20 NEAR MERIDIAN. RIVERS ARE
RISING RAPIDLY AS THE LEADING EDGE MOVES ACROSS THE REGIONS. MODERATE
RAINFALL WILL PERSIST TONIGHT IN MISSISSIPPI CAUSING THE RIVER RISES
TO CONTINUE. EXPECT SHARP RISES ALONG THE UPPER AND LOWER PEARL, BIG
BLACK, UPPER LEAF, AND HOMOCHITTO RIVERS. ADDITIONAL RAINFALL IS
EXPECTED OVER THE NEXT 48 HOURS. MINOR TO MODERATE RIVER FLOODING IS
POSSIBLE ALONG MANY OF THE RIVERS IN MISSISSIPPI. /MVP/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  67  72  64 /  95  92  86  65
MERIDIAN      76  66  71  61 /  50  69  69  56
VICKSBURG     69  67  72  66 /  99  90  90  69
HATTIESBURG   76  67  71  64 /  57  70  89  80
NATCHEZ       72  68  72  65 /  99  89  93  73
GREENVILLE    67  62  70  63 / 100  90  84  64
GREENWOOD     71  65  71  64 / 100  93  79  58

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MSZ018-019-
     025>028-034>036-040>043-047>066-072>074.

LA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR LAZ007>009-015-
     016-023>026.

AR...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ARZ074-075.

&&

DC/28/26/MVP
Hazardous weather outlook, Mar 10, 3:04 PM CST, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CST THU MAR 10 2016

ARZ074-075-LAZ007>009-015-023-MSZ018-019-034-040-112115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
FRANKLIN LA-BOLIVAR-SUNFLOWER-WASHINGTON-ISSAQUENA-
304 PM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...NORTHWEST MISSISSIPPI...AND WEST
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

FLOODING
THREAT...EXTREME
TIMING...TONIGHT THROUGH FRIDAY

SIGNIFICANT FLASH FLOODING IS IMMINENT THROUGH FRIDAY. ADDITIONAL
RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

PERIODS OF HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING ARE
EXPECTED FRIDAY NIGHT THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS
OF 3 TO 5 INCHES ARE POSSIBLE.

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...QUARTER
SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND NIGHT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
THROUGH SUNDAY NIGHT.

MSZ029>033-037>039-044>046-112115-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
LEAKE-NESHOBA-KEMPER-
304 PM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH FRIDAY

HEAVY RAIN IS EXPECTED THROUGH FRIDAY, POSSIBLY RESULTING IN FLASH
FLOODING. TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED, WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

PERIODS OF HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING ARE
EXPECTED FRIDAY NIGHT THROUGH SATURDAY, ESPECIALLY ALONG AND SOUTH
OF I-20. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE.

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...QUARTER
SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND NIGHT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ028-043-049>052-055>058-063>066-072>074-112115-
MONTGOMERY-MADISON MS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-
SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
304 PM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

FLOODING
THREAT...ELEVATED
TIMING...TONIGHT THROUGH FRIDAY

HEAVY RAIN RESULTING IN FLASH FLOODING IS EXPECTED THROUGH FRIDAY.
TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED, WITH LOCALLY
HIGHER AMOUNTS POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

PERIODS OF HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING ARE
EXPECTED FRIDAY NIGHT THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS
OF 3 TO 5 INCHES ARE POSSIBLE.

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...QUARTER
SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND NIGHT,
MAINLY FOR AREAS NORTH OF I-20.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

LAZ016-024>026-MSZ025>027-035-036-041-042-047-048-053-054-059>062-
112115-
MADISON LA-CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL-
HUMPHREYS-HOLMES-SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
304 PM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

FLOODING
THREAT...SIGNIFICANT
TIMING...TONIGHT THROUGH FRIDAY

SIGNIFICANT FLASH FLOODING WILL BE POSSIBLE THROUGH FRIDAY.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED, WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

PERIODS OF HEAVY RAINFALL WHICH COULD RESULT IN FLASH FLOODING ARE
EXPECTED FRIDAY NIGHT THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS
OF 3 TO 5 INCHES ARE POSSIBLE.

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...QUARTER
SIZE HAIL AND TORNADOES ARE POSSIBLE SUNDAY AFTERNOON AND
NIGHT...MAINLY NORTH OF I20.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
THROUGH SUNDAY NIGHT.

26

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Mar 10, 7:26 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
726 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      LAUREL                  31.69N 89.14W
03/10/2016                   JONES              MS   EMERGENCY MNGR

            SOUTH 16TH AVE AT GENERAL PERSHING ST IS IMPASSABLE DUE
            TO FLOODING.

0725 PM     FLASH FLOOD      LAUREL                  31.69N 89.14W
03/10/2016                   JONES              MS   EMERGENCY MNGR

            5TH AVE AT THE JONES JUNIOR HIGH SCHOOL IS FLOODED.

&&

AW
Local storm report, Mar 10, 7:28 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
728 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      4 S SOSO                31.70N 89.28W
03/10/2016                   JONES              MS   BROADCAST MEDIA

            WATER IS ENTERING A ROAD ON JOHN HILL RD.

&&

AW
Local storm report, Mar 10, 7:35 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
735 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLASH FLOOD      HATTIESBURG             31.31N 89.31W
03/10/2016                   FORREST            MS   DEPT OF HIGHWAYS

            FLOODING ON HWY 49 IN BOTH DIRECTIONS AT 4TH ST.

&&

AW
Local storm report, Mar 10, 7:39 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     FLASH FLOOD      5 NW MOSELLE            31.55N 89.33W
03/10/2016                   JONES              MS   EMERGENCY MNGR

            CROSBY ROAD IS CLOSED DUE TO FLOODING.

&&

AW
Local storm report, Mar 10, 7:49 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     FLASH FLOOD      9 NNE COLLINS           31.75N 89.48W
03/10/2016                   COVINGTON          MS   EMERGENCY MNGR

            WATER COVERING HIGHWAY NEAR LOOKOUT HILL LN AND SEALS RD.

&&

AW
Local storm report, Mar 10, 8:27 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
827 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     FLASH FLOOD      4 NNE LAUREL            31.75N 89.13W
03/10/2016                   JONES              MS   EMERGENCY MNGR

            REPORT OF CITIZENS ON SMOKEY ROAD BEING PULLED OUT OF
            HOME VIA BOAT BY VOLUNTEER FIRE DEPARTMENT.

&&

AW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 6:06 PM CSTSpecial Weather StatementJANClarke, Lauderdale24 min
Mar 10, 6:33 PM CSTAreal Flood WarningJANIssaquena, Sharkey, Warren6 hr
Mar 10, 6:43 PM CSTFlash Flood WarningJANClarke, Lauderdale9 hr
Mar 10, 6:51 PM CSTSpecial Weather StatementJANForrest24 min
Mar 10, 7:04 PM CSTAreal Flood WarningJANClaiborne, Copiah, Hinds, Madison, Newton, Rankin and 1 more12 hr
Mar 10, 7:34 PM CSTFlash Flood WarningJANForrest, Lamar10 hr
Mar 10, 8:00 PM CSTAreal Flood WarningJANCopiah, Jefferson Davis, Lawrence, Simpson12 hr
Mar 10, 8:05 PM CSTAreal Flood WarningJANCovington, Jefferson Davis, Smith12 hr
Mar 10, 8:51 PM CSTRiver Flood WarningJANCarroll, Leflore9 days
Mar 10, 9:05 PM CSTRiver Flood WarningJANNeshoba6 days
Mar 10, 9:05 PM CSTRiver Flood WarningJANLeake4 days
Mar 10, 9:05 PM CSTRiver Flood WarningJANLeake7 days
Mar 10, 9:05 PM CSTRiver Flood WarningJANHinds, Rankin11 days
Mar 10, 10:49 PM CSTFlash Flood WarningJANCovington, Jefferson Davis, Lawrence12 hr
Mar 10, 11:08 PM CSTAreal Flood WarningJANBolivar, Sunflower, Washington9 hr
Mar 11, 12:28 AM CSTAreal Flood WarningJANIssaquena, Sharkey9 hr
Mar 11, 12:52 AM CSTFlash Flood WarningJANChoctaw, Oktibbeha, Winston12 hr
Mar 11, 1:57 AM CSTRiver Flood WarningJANCovington, Jones3 days
Mar 11, 1:59 AM CSTRiver Flood WarningJANCovington, Forrest3 days
Mar 11, 2:02 AM CSTRiver Flood WarningJANJones5 days
Mar 11, 2:06 AM CSTRiver Flood WarningJANClarke4 days
Mar 11, 2:10 AM CSTRiver Flood WarningJANForrest3 days
Mar 11, 2:11 AM CSTRiver Flood WarningJANNoxubee7 days
Mar 11, 3:28 AM CSTFlash Flood WarningJANJasper, Jones6 hr
Mar 11, 3:41 AM CSTFlash Flood WarningJANClarke6 hr
Mar 11, 5:15 AM CSTFlash Flood WarningJANHinds, Madison, Yazoo6 hr
Mar 11, 5:27 AM CSTFlash Flood WarningJANForrest, Lamar4 hr
Mar 11, 6:45 AM CSTFlash Flood WarningJANIssaquena, Sharkey, Warren6 hr
Mar 11, 7:04 AM CSTFlash Flood WarningJANClaiborne, Jefferson6 hr
Mar 11, 7:06 AM CSTFlash Flood WarningJANCopiah, Lincoln6 hr
Mar 11, 7:10 AM CSTFlash Flood WarningJANLeake, Rankin, Scott6 hr
Mar 11, 7:28 AM CSTRiver Flood WarningJANForrest4 days
Mar 11, 7:29 AM CSTRiver Flood WarningJANClarke6 days
Mar 11, 8:17 AM CSTFlash Flood WarningJANSimpson, Smith6 hr
Mar 11, 8:18 AM CSTFlash Flood WarningJANKemper, Lauderdale, Neshoba, Newton6 hr
Mar 11, 8:32 AM CSTFlash Flood WarningJANBolivar, Humphreys, Sunflower, Washington6 hr
Mar 11, 8:38 AM CSTRiver Flood WarningJANSharkey27 days
Mar 11, 8:40 AM CSTFlash Flood WarningJANAttala, Carroll, Grenada, Holmes, Leflore, Montgomery6 hr
Mar 11, 8:59 AM CSTRiver Flood WarningJANLeake7 days
Mar 11, 8:59 AM CSTRiver Flood WarningJANLeake9 days
Mar 11, 8:59 AM CSTRiver Flood WarningJANLeake5 days
Mar 11, 8:59 AM CSTRiver Flood WarningJANAttala4 days
Mar 11, 8:59 AM CSTRiver Flood WarningJANMadison, Rankin6 days
Mar 11, 9:28 AM CSTFlash Flood WarningJANForrest, Lamar, Marion9 hr
Mar 11, 9:29 AM CSTFlash Flood WarningJANJasper, Jones6 hr
Mar 11, 9:33 AM CSTRiver Flood WarningJANClay3 days
Mar 11, 9:35 AM CSTFlash Flood WarningJANClarke9 hr
Mar 11, 10:40 AM CSTFlash Flood WarningJANCovington, Jefferson Davis, Lawrence4 hr
Mar 11, 11:16 AM CSTAreal Flood WarningJANClaiborne, Copiah, Hinds, Issaquena, Leake, Madison and 7 more21 hr
Mar 11, 11:24 AM CSTRiver Flood AdvisoryJANBolivar, Washington36 hr
Mar 11, 11:24 AM CSTRiver Flood AdvisoryJANIssaquena, Washington36 hr
Mar 11, 12:34 PM CSTAreal Flood WarningJANChoctaw, Oktibbeha, Winston9 hr
Mar 11, 2:14 PM CSTAreal Flood WarningJANKemper, Lauderdale, Neshoba, Newton6 hr
Mar 11, 2:27 PM CSTAreal Flood WarningJANBolivar, Humphreys, Sunflower, Washington9 hr
Mar 11, 2:34 PM CSTAreal Flood WarningJANAttala, Carroll, Grenada, Holmes, Leflore, Montgomery9 hr
Mar 11, 2:47 PM CSTAreal Flood WarningJANCovington, Jefferson Davis, Lawrence9 hr
Mar 11, 3:02 PM CSTFlash Flood WarningJANJasper, Jones3 hr
Mar 11, 4:19 AM CSTFlash Flood WarningJANCatahoula, Franklin6 hr
Mar 11, 8:31 AM CSTFlash Flood WarningJANMorehouse, Richland, West Carroll6 hr
Mar 11, 10:18 AM CSTAreal Flood WarningJANCatahoula, Franklin12 hr
Mar 11, 2:19 PM CSTFlash Flood WarningJANMorehouse, Richland, West Carroll3 hr
Mar 11, 5:55 PM CSTAreal Flood WarningJANCatahoula, Concordia, Franklin, Morehouse, Richland, West Carroll24 hr
Mar 11, 12:14 PM CSTFlash Flood WarningJANAshley, Chicot5 hr

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.